# SDR MASA200601918

- Difficulty date: July 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 25,597 hours, 23,031 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7369 IAD - INBD SPOILER FAULT CAUTION MESSAGE.  MX RESET.
